# SDR DALA2016120209479

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 55,031 hours, 20,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 31 DEF EMERGENCY FLOOR PATH LIGHTING ASSY BRACKET IS BROKEN. REPLACED BRACKET.
